# SDR DALA2025081806142

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38743
- Aircraft time: 28,472 hours, 15,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1144334) LIGHTNING STRIKE DAMAGE ON LH NO.23 OUTER WINDOW CUT-OUT. ACCOMPLISHED REPAIR OF L/H NO.23 WINDOW FRAME IAW ER 25-02461 REV P4 DATED 12AUG2025 AND ER/A 628222-14.
